- August 29, 2013 at 2:26 am #109722
eskimo_pupMemberTopics: 41Replies: 78
I feel like i’ve gone back to stage one in the last two weeks, my whole bodies itchy, my ears ache, i’m sneezing with a sometimes runny nose, all my burning muscle pain is back with a vengeance, my throat is a lot more sore again, my yeast infection is worse again.
I’m not sure what i have done? I haven’t been cheating badly, i’ve been testing oat bran as per instructions with success, i did switch my probiotic recently but it is one that i have tolerated before [always a bit of symptoms worsening during the transition though], and i stopped my 2000mcgs of biotin a day i started recently in case that was overloading my body, i have been having boulardii on and off for 1 month so not even consistent at a small 5 billion dose and that also seemed fine as long i took it well away from my probiotic.
*sigh* in a lot of pain i don’t understand it and why it was so brutally quick…
Thanks for all help.
Also i am looking for ibuprofen but so many of them have sugar in them as inactive ingredients, not to mention other junk!August 29, 2013 at 8:55 am #109725
CheeseyMemberTopics: 37Replies: 245
What are your stress levels like? How were you sleeping before this happened?August 29, 2013 at 12:20 pm #109726
Able900SpectatorTopics: 92Replies: 4813
Hello, EP, so sorry to hear about your problems.
I’ve talked with a few people here and on other forums who have had problems after starting S. Boulardii. The truth is that S. Boulardii will destroy the lactic acid bacteria which are the normal and natural bacteria that usually inhabit the human intestines and the same ones you receive from your probiotic. If you are not at the very end of your treatment, I believe that S. boulardii can destroy a large portion of the beneficial bacteria we so desperately need during a Candida infestation, and remember that it’s going to take a steady intake of S. Boulardii in order for them to colonize in the intestines, in the meantime, apparently what takes place is the normal bacteria population begins to shrink because of the S. Boulardii, and there’s nothing to take their place because the S. Boulardii has yet to colonize. Of course this is only speculation according to the experiences I’ve heard from others who have taken S. Boulardii, but it seems to make perfect sense to me and it’s hard to argue with facts. This is all regardless of when you take your probiotic compared to when you take the S. Boulardii because, no matter what else you do, both the beneficial flora and S. Boulardii will exist in the intestines at the very same time.
If I were you, at least for the time being, I would forget about the S. Boulardii and go back to taking large doses of a good lactic acid bacteria probiotic, loads of prebiotics, and homemade kefir every day.
Also, you probably shouldn’t have stopped taking the biotin all at one time. You can start back on it at a lower dose and slowly increase it again.
SeanAugust 29, 2013 at 12:56 pm #109730
eskimo_pupMemberTopics: 41Replies: 78
Sleep and stress have been normal, no issues.
The biotin i can only find in 800/1000mcg or above, i looked everywhere for a smaller dose, but i could take 1000mcg if i need to wean off it i’m just worried its the only one thing that can cause problems that ive been taking religiously. Can i split the pill and use the powder?
Im going to reintroduce them one by one to isolate the problem, boulardii i will not introduce for a long while.
all the best.
Oh anyone know what i can do about the painkillers, all the ibuprofen i’ve seen has sugar and a few have artificial sweeteners but other nasties too.
My symptoms have eased off today, just barely enough to notice, i just hope im not speaking to soon. :’)August 29, 2013 at 1:59 pm #109736
rasterParticipantTopics: 104Replies: 6828
Also, if your digestion has slowed and you are constipated, this can set back your progress. If you aren’t detoxing the toxins via liver support supplements, then the toxins will recirculate in the body.
You must be logged in to reply to this topic.